A 37-year-old member asked:
Can someone be allergic to dhea?
2 doctor answers • 7 doctors weighed in
Allergy and Immunology 21 years experience
Yes: Theoretically you can develop an allergy to any substance, even if taken for a long period of time.
6.2k viewsReviewed >2 years ago
Allergy and Immunology 17 years experience
Unlikely: Dhea is a natural product produced in our body. Unlikely you would be allergic to it. If you are taking dhea supplements, it is likely you are reacting to some preservative or component of the capsule used to manufacture the product.
5.6k viewsReviewed >2 years ago
Last updated Mar 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.